# SDR DALA2019100905804

- Difficulty date: October 8, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 90,400 hours, 41,207 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Line
- Condition: Out Of Position
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L WOULD NO DISARM.   FOUND MOORING LINE CATCHING ON LINKAGE. RE ROUTED. ARMING LEVER. OPS NORMAL.
